Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 498016, 9 pages
Research Article

On Local Convergence Analysis of Inexact Newton Method for Singular Systems of Equations under Majorant Condition

Department of Mathematics and Physics, Quzhou University, Quzhou 324000, China

Received 15 May 2014; Revised 12 August 2014; Accepted 15 August 2014; Published 28 August 2014

Academic Editor: Fazlollah Soleymani

Copyright © 2014 Fangqin Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ioannis K. Argyros, and Santhosh George, “Extended local convergence analysis of inexact Gauss-Newton method for singular systems of equations under weak conditions,” Studia Universitatis Babes-Bolyai Mathematica, vol. 62, no. 4, pp. 543–558, 2017. View at Publisher · View at Google Scholar